| Catalog Number |
103-1006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 2 years due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 2 years after the primary surgery, which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.36 mm + 6 humeral stability cup explanted.This was replaced with a 40 mm + 3 humeral stability cup and 9 mm spacer.The newly implanted humeral cup is of a larger diameter than the 36 mm glenosphere, which is a deviation from system surgical technique, which states that "the cup size is linked to the glenosphere size" (step 17).